MathSciNet Relay Station
MathSciNet bibliographic data
MR928338 17C20 (16A34)
Zelʹmanov, E. I. Goldie theorems for Jordan algebras. (Russian) Sibirsk. Mat. Zh. 28 (1987), no. 6, 44–52, 217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement